# SDR QXEA200300909

- Difficulty date: July 23, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 14,670 hours, 20,318 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Gouged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- NOSE LANDING GEAR SHOCK STRUT GOUGED .006 INCHES DEEP AND ONE INCH LONG ON FORWARD SIDE FOUR INCHES BELOW PIVOT POINT ON TRAILING ARM.  REPAIRED IAW DHC-8 RD 8-32-289.
